Schizophrenia.com

Does going on and off AP cause more voices?

I think I know the answer to this, but I was hoping someone would chime in on this especially while @MrSquirrel is asleep.

Some of these targeted individuals will be forced to go on pysch meds and then hear from others, “Oh that’s a really bad thing to do,” so they go off of them, and then they are laden with voices that they call Voice to Skull.

So, they played around with meds, and now, they get more voices?

I been thinking about coming off meds. Just temporary. So I can binge drink for a couple of weeks. Go to the casino and wipe myself out on pina colladas. Pour beers over my head in clubs. Go knic knocking. Just like the old times. Get so drunk I lay eggs. Then go back on meds. Im gonna talk about this with my doc. I dont think he will like it though

I think Sean Penn does this, like a half a year of partying, and then the other half detoxing.

It’s an interesting way to live.

1 Like

Personally, I think quitting entirely is the way to go.

I have this all or none attitude.

Shhh, don’t tell @notmoses.

Id be too afraid of the delusions coming back. I like how my meds have stopped these. It would be good to come off meds every now and then but just for a couple of weeks. To party. But like this thread says that may make symptoms worse?

I think so, because the meds change the brain, but I’m not sure how accurate that is, and have no proof of it.

I just know when I’ve come off of my own, I got tons of voices, so I may never risk it again.

1 Like